MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BDALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BDALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2420-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was damaged the following information was received by the initial reporter with the following: i received four defective alaris tubing sets from our ambulatory infusion center.Their report is the following: one of them had a crack in it and leaked.One was missing the spike.One was damaged at the roller clamp, couldn't move the clamp down.One was damaged up above the fluid chamber, was smashed.
 
Additional Manufacturer Narrative
The customer reported 4 different issues, and returned four samples.The reports are luer crack and leak, missing spike, roller clamp damage, and smashed above pump.The luer crack sample was signified by a note from the customer and also returned a filter.The set was tested for crack and leakage but no issues were found.The complaint could not be verified.The missing spike was confirmed by the sample, except the spike was completely broken off.The complaint is verified.The roller clamp damage was confirmed with smashed plastic on the top of the roller clamp, and the clamp was stuck in the open position.The complaint is verified.The upper fitment had a smashed blue segment and cracks, causing leakage.It was not reported but it was examined that the drip chamber and spike area was also smashed in and cracked.The complaint is verified.In the 2nd, 3rd, and 4th cases, the reported damage was confirmed.In all 4 cases the manufacturing site conducted a further deep-dive.In all four cases, the root cause was unable to be found.The root cause was not traced to the manufacturing site, and the quality control measures and dhr information did not show any issues.The possible root cause is during transportation, but this cannot be confirmed at this stage in the investigation.Device history record review for model 2420-0500 lot number 24043003 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02apr2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BDALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20674719
Report Number9616066-2024-01648
Device Sequence Number12992618
Product Code FPA
UDI-Device Identifier07613203012430
UDI-Public(01)07613203012430(11)240402(17)270402(10)24043003
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2420-0500
Device Lot Number24043003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown